IJPAM: Volume 106, No. 1 (2016)

COMMON FIXED POINTS FOR WEAKLY COMPATIBLE
MAPPINGS SATISFYING BINARY OPERATIONS
IN MULTIPLICATIVE METRIC SPACES

Parveen Kumar$^1$, Sanjay Kumar$^2$, Shin Min Kang$^3$
$^{1,2}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat 131039, Haryana, INDIA
$^3$Department of Mathematics and RINS
Gyeongsang National University
Jinju 52828, KOREA


Abstract. In this paper, we prove some common fixed point theorems for weakly compatible mappings satisfying binary operations in multiplicative metric spaces.

Received: August 14, 2015

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: multiplicative metric space, weakly compatible mapping, binary operation, multiplicative $\alpha$-property

Download paper from here.




DOI: 10.12732/ijpam.v106i1.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 1
Pages: 87 - 99


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).